# SDR QMLA2013092513143

- Difficulty date: September 25, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N533AM
- Make and model: Snias AS350B3
- Aircraft serial: 4620
- Aircraft time: 1,244 hours, 4,903 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 1,151 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH,  PILOT HAD AN ENGINE FIRE INDICATION ON THE CAUTION PANEL.   PERFORMED A NORMAL LANDING AND TAKEN OUT OF SERVICE.  CLEANED CONNECTORS ON ENGINE DECK AND ASU CARD.  COULD NOT DUPLICATE.
